Catalog Home Page

Sharp bounds on the diameter of a graph

Smyth, W.F. (1987) Sharp bounds on the diameter of a graph. Canadian Mathematical Bulletin, 30 (1). pp. 72-74.

[img]
Preview
PDF - Published Version
Download (212kB)
Free to read: http://dx.doi.org/10.4153/CMB-1987-010-0
*No subscription required

Abstract

See attached

Publication Type: Journal Article
Publisher: Canadian Mathematical Society
Copyright: © 1985 Canadian Mathematical Society.
URI: http://researchrepository.murdoch.edu.au/id/eprint/27458
Item Control Page Item Control Page

Downloads

Downloads per month over past year